MathSciNet Relay Station
MathSciNet bibliographic data
MR2308032 (2008a:17022) 17B45
McNinch, George Completely reducible Lie subalgebras. Transform. Groups 12 (2007), no. 1, 127–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement